# SDR DALA2016080905901

- Difficulty date: August 2, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 53,288 hours, 28,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK IN AFT RIGHT LAVATORY.  OPERATION CHECKS GOOD.
